Prostate Home > Beta-Sitosterol Side Effects

Final Thoughts

If you think you are experiencing a beta-sitosterol side effect, please let your healthcare provider know. Also, tell him or her if you develop something that "just does not seem right." While it may not be a side effect of beta sitosterol, your healthcare provider will be able to diagnose and treat the problem.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.